# SDR GTIA000041

- Difficulty date: January 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY EXIT LIGHT ASSEMBLY IS NOT PROPERLY WORKING.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW MM CH 33-00-00. OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
